Jump to content

Photo

General Anesthesia and acne


4 replies to this topic

#1 LiliVG

LiliVG

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,875
    Gallery Images: 1
    Likes: 2
About Me
  • Gender:Female
  • Location:United States
  • Joined: 28-September 06

Posted 07 July 2007 - 01:35 AM

I'm going to be having a laparascopic surgery done in a couple days, and I've been wondering: does anyone have any experience with being put under and noticing an effect on their skin? I would think the drugs aren't good for your body. I know this isn't a major issue for most people, but it'd be interesting to see what happens. I'll let you all know if I see any changes.

#2 Wynne

Wynne

    Look into kitty's eyes....you're feeling polite and kind

  • Veteran Members
  • Posts & Likes
    Posts: 16,939
    Likes: 119
About Me
  • Gender:Not Telling
  • Location:127.0.0.1
  • Joined: 15-April 07

Posted 07 July 2007 - 01:36 AM

No effect whatsover. Most drugs for general anesthesia wear off very quickly. They exert more of an effect on the central nervous system but not on the skin. You might have some slight local irritation where the IV was, but that's about it.

After you wake up, make sure there is someone to drive you home. Take it easy for several hours. Also make absolutely sure you don't have any extended effects before you try to drive the next day. Some people are affected more than others. Drink a lot of water too! smile.gif

I hope it goes very well for you and nothing bad is found!

#3 Cyph31

Cyph31

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 2,121
    Likes: 1
About Me
  • Gender:Male
  • Joined: 22-January 07

Posted 07 July 2007 - 09:45 PM

since you will probably be on prescription painkillers afterwards you will be too high to care about acne

#4 LiliVG

LiliVG

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,875
    Gallery Images: 1
    Likes: 2
About Me
  • Gender:Female
  • Location:United States
  • Joined: 28-September 06

Posted 08 July 2007 - 01:43 AM

lol...It's just an outpatient procedure, laparascopic, so very minimally invasive as they say. I may need some pain killers, probably not more than ibuprofen. That's what they told me anyway.

#5 novembershadow

novembershadow

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 152
    Likes: 0
About Me
  • Joined: 22-June 07

Posted 08 July 2007 - 09:57 AM


I had major surgery about 2 months ago and my skin was no worse than usual after...and I was on an epidural block and loads of painkillers, anticoagulants, etc. actually my skin got better after my surgery, though I broke out a bit while in the hospital because I basically couldn't wash my face properly for 5 days...but i wasn't nearly as bad as I was anticipating. so no, I don't think anasthesia itself will have any negative impact on your skin.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users